# SDR FDEA200910153587

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG FOUND NEXT TO FASTENER BS 1183 CHORD ANGLE AFT PIT BETWEEN STR 28L TO STR 29L.  TRIMMED OUT BS. 1183 BULKHEAD WEB APPROX DIM: 30 1/2" X 9 1/4", BULKHEAD BEAM  CUT-OUT DIM: 33 5/8".  FABRICATED BULKHEAD WEB REPAIR DOULBER, & FILLER.  FABRICATED BEAM REPAIR TEE REPAIR ANGLES, & REPAIR TEE.  FWD LWR CHORD REAMED TO .625 DIA, FABRICATED NEW SPLICE ANGLE& FREEZE PLUG AND INSTALLED ALL REPAIR PARTS AT BS 1183   BULKHEAD IAW EA NR 7-5310-135503.
